Facebook Pixel

Are their any remedies, I need help in this?

By January 17, 2012 - 11:59am
Rate This

Hi, I was seen by my dermatologist yesterday because my under arm pain came back and he gave me prescription called lidocaine 5% for numbing the area. Last night I woke up in the middle of the night feeling very hot, my heart started pounding fast, I couldn't see anything and kept breathing fast. I was scared of all this feeling and I called my doctor this morning about it and just told me to take it easy.

I called the pharmacy and the woman told me that lidocaine can have allergic reactions and can cause rapid heartbeat, fever, breathing problem. I was told to stop using it.

Right now I have a numbing sensation in my left wrist and I feel very weird in my stomach. I want to know are their any remedies of any kind to stop this numbing feeling? Can such thing become permanent? Please let me know.

Thank You,

Add a Comment4 Comments

Thanks for your reply. I did call my doctor this morning about it and he told me it's probably anxiety. I don't have anxiety problem what I experienced was very weird and random. He told me if I have any problem I should go see him tomorrow. I'm okay now though but it's something I used under my arms and right now the side of my left breast part of it feels numb my left wrist feels numb and I still have this weird sensation feeling in my stomach.

I call my pharmacist this morning and I explained what happened and she read to me the allergic and warning signs of lidocaine to me. The symptoms I mentioned are part of the the allergic reaction and told me many people are allergic to them.

I'm okay now thank God I wasn't able to see anything out of how I was feeling but the numbness I have is bother me. Since I couldn't see anything I bumped in to something I don't know what though I fell on the floor I was trying to reach the phone to call my doctor I couldn't see it. As I was on the floor a bottle of water was right next to me so I had drank some few minutes after I felt better and I was able to see. I still can't believe how I felt. Anyways I will wait till tomorrow then I guess I will have to see my doctor for all this.


January 17, 2012 - 7:30pm
HERWriter Guide (reply to Melissa6666)

Hi again Melissa

I'm glad you found the source of the problem!



January 18, 2012 - 12:10pm
HERWriter Guide

Hi Melissa!

Adverse reactions to medications need to be reported straight away to the prescribing doctor. Explain to him what you told us and he will guide you in how to fix this. Don't try your own solutions until you talk to him first.

Good luck!


January 17, 2012 - 12:15pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.